Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Had allergic reaction to a new medication and having pain in my chest and rib cage

I started a new pain medication a few days ago and yesterday started itching all over and my feet swelled 3 times their size. I stopped the medication this morning, but I am still having the chest/rib pain which also started yesterday. I am on other pain meds, but I don't know how much longer I can stand this pain. It hurts to breathe!

 
Anonymous

Asked by Anonymous at 1:46 PM on Mar. 20, 2009 in Health

This question is closed.
Answers (1)
  • I would call you dr. that's not good and could be dangerous exspecially if you can't breath.
    NicholeAT

    Answer by NicholeAT at 1:51 PM on Mar. 20, 2009

Next question in Health
what could be wrong?

Next question overall (Pets)
How long is a cat pregnant for?

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN